Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from acne for 6 yr. Suggest any ayurvedic medicine

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
i am suffering from acne in last 6 yr, please advise me ayurvedic medicine.
Posted Tue, 22 May 2012 in Ayurveda
Answered by Dr. Nikul Patel 15 hours later

As per the age and the problem with acne, you can start these ayurvedic medicines:

1. XXXXXXX Gugal 2 tabs twice a day

2. Vasa ghanvati 2 tabs twice a day

3. Khadirarishta 10 ml twice a day with water

4. Manjisthadi Ghan 2 tabs twice a day

5. Dashang lep for external use apply making paste with Rosewater once a day, Keep it for one hour and then wash it

6. Acnowin ointment for local application

7. Wash face every time when you coming from outside and clean it with clean towel.

8. If you find constipation take swadishta virechan churna ½ grams at bed time with warm water


1. Curd

2. Fermented food

3. Pickles

4. Spicy and Oily

5. Stale food

6. Bakery foods

Dr. Nikul Patel
Above answer was peer-reviewed by
Follow-up: Suffering from acne for 6 yr. Suggest any ayurvedic medicine 27 hours later
i am avoiding eating oily and spicy food but still my acne is grown mostly in my nose.
my nose are affected more in acne compared to my cheek ..
i am using Erytop in bad time and using facepack ones in a week.

pls advice me good medicine to clean my acne.
Answered by Dr. Nikul Patel 7 hours later
Hello and thanks again,

As per your follow up query, I suggest you to make the following changes to the last prescriptions:
"Kanchnar gugal" 2 tablets instead of "Kishor gugal" 2 tabs twice a day.

In addition use "Dashang Lep" as face pack with XXXXXXX water daily in day time.

Hope this helps.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor